# SDR TSAA9753034

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DWG654577656
- Condition: Gouged
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, PERMANENT REPAIR TO FUSELAGE SECTION 46 GOUGE BLENDOUT ADJACENT EXISTING REPAIR BS 807, S25R-S27R.  REPAIRED PER ECO2783.  AIRCRAFT RETURNED TO SERVICE.  (M)
